Elliptic solutions to a generalized BBM equation

Autor(en): Nickel, J.
Stichwörter: BBM equation; elliptic solutions; Physics; Physics, Multidisciplinary; solitons; TRAVELING-WAVE SOLUTIONS; Weierstrass' function
Erscheinungsdatum: 2007
Herausgeber: ELSEVIER
Journal: PHYSICS LETTERS A
Volumen: 364
Ausgabe: 3-4
Startseite: 221
Seitenende: 226
Zusammenfassung: 
An approach is proposed to obtain some exact explicit solutions in terms of the Weierstrass' elliptic function p to a generalized Benjamin-Bona-Mahony (BBM) equation. Conditions for periodic and solitary wave like solutions can be expressed compactly in terms of the invariants of p. The approach unifies recently established ad hoc methods to a certain extent. Evaluation of a balancing principle simplifies the application of this approach. (c) 2006 Elsevier B.V. All rights reserved.
ISSN: 03759601
DOI: 10.1016/j.physleta.2006.11.088

Show full item record

Google ScholarTM

Check

Altmetric